# SDR 95FDEA01168

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162262
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER DATA PLATE NR 2 K-FLAP.  REMOVED AND REPLACED NR 2 K-FLAP PER FEDEX MM 57-53-0.
